# SDR C2XA05SH071

- Difficulty date: July 17, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 15,566 hours, 13,996 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Aft Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK APU FIREWALL HAS MULTIPLE CRACKS (4) AROUND RIVETS. MAINTENANCE STOP DRILL CRACKS PER SRM 51-10-02 AND INSTALL DOUBLER SIZE TO ENCOMPASS CRACKS USING PRINCIPLES DESCRIBE IN SRM 53-32-12 ITEM 6 AND USING EC 5330-01473.THE AIRCRAFT WAS APPROVE FOR RETURN TO SERVICE
